# SDR 04FDEA00918

- Difficulty date: April 12, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 15,305 hours, 7,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMP CENTER SEAT AT CENTER LINE BETWEEN FRAME 74 TO 76, THREE EACH AREAS OF CORROSION ON UPPER SURFACE.  DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-10-16.  CUT OUT SECTION OF SEAT TRACK .125 INCH LONG, FABRICATED AND INSTALLED REPLACEMENT SECTION PER SRM 53-10-16 AND 51-40-21.
